# SDR ASAA2013010493623

- Difficulty date: January 4, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 15,027 hours, 4,508 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, RT PACK LIGHT ILLUMINATES, GOES OUT WHEN RESET.   ACCOMPLISHED BITE TEST OF RT TEMP CONTROLLER IAW PLACARD ON FRONT PANEL.  RESET TCV FAULT AND BITE TEST GOOD.  NO LIGHT ILLUMINATES ON RECALL.
